CureZone   Log On   Join
 

Re: PEOPLE! Something else going on here. by jake1111 ..... Candida & Dysbiosis Forum

Date:   3/11/2006 11:00:24 AM ( 15 years ago ago)
Hits:   3,876
URL:   https://curezone.com/forums/fm.asp?i=300448




You guys arent listening to me.. heh... The medical presription for Systemic Candida (meaning intestinal and fungus in the blood) is 2 weeks of 100mg/day. I have the empty bottle upstairs.. It did nothing. My coated tongue is still here. So my main issue is not Candida. I think its just poor digestion or hypothyroid that is causing the coating and food sensitivities .

I think Antibiotics did initially cause my intestines to fill up with Candida but my immune system quickly killed it. Now I am left with the damage from the Antibiotics . I am just telling people on here that I now believe MDs are right in saying that if I had systemic candida I would :

a) Not be able to function
b) Have horrible diarhea... And the MD said horrible. Sometimes they go in his office.

So I think we need to look at other options here...

Jake
 

<< Return to the standard message view

fetched in 0.28 sec, referred by curezone.com/forums/fmp.asp?i=300448